Related Questions

Supposed to get my second shot of Depo-Provera tomorrow, but I have been having heavy bleeding for the past 21 days. Should I get the second shot, or stop?

You can get another. Yes, you can get another shot in order to continue protection from unwanted pregnancy. However, you should talk to your doctor about ways to slow down or stop the bleeding. Some women experience irregular bleeding for a while after getting started on depo injections but most of them they will go away eventually. Read more...

Preg test faint + 3 days later heavy bleeding 2 days 1 spotting period 15 days late could I be preg and Depo-Provera shot still making me bleed?

Pregnancy. Bleeding when pregnant could be a normal, or could be a sign of miscarriage. The risk of miscarriage is highest in your first trimester, and complicated by being on repo. I suggest you see a doctor as soon as possible to determine whether the fetus is healthy and what your next step should be. Read more...

I started taking Depo-Provera for a heavy period it sucks I've been on my period since sep 9 I got my 3 shot and still bleeding help please?

Difficult. I'm so sorry you are going through this. It is a known side effect of the shot, and I hope your health care provider mentioned that. The best solution is to take a low-dose combined birth control pill in addition to help stop the bleeding. Depot can cause lining of uterus to thin and then small capillaries bleed. Best of luck.You can also sign up for healthtap and obgyn on this site can prescrib. Read more...

On depo-provera. Spotting on and off for a few months. This is after my second shot. No heavy bleeding just spotting, help?

Common Side effect. Spotting is a usual side effect seen with the use of Depo. About 1/3 of women would not have periods, 1/3 would spot and 1/3 would have normal periods. I would continue to observe. Read more...
Very Common. It is extremely common to have unpredictable bleeding on Depo Provera, (medroxyprogesterone) even if you have had several injections. It should nothing to be concerned about, as it is the nature of Progestin only contraceptives. Read more...

I'm having heavy today bleeding after cyrotherapt three weeks ago. I'm on the Depo-Provera shot and haven't had a period in almost a year.

Depends. It's common to have discharge after cryotherapy, but, that said, it's unusual to have delayed heavy bleeding like you describe. Cryotherapy shouldn't mess up your hormones. Perhaps there was a scab or clot that just got dislodged. If the bleeding lasts more than 48 hours, especially if it continues to be heavy, you should contact your gyno. Read more...

First dose of Depo-Provera shot, in jan. Missed period that month been heavily bleeding since then, is it abnormal or typical for a first dose?

Family practice . Unfortunately this is a common side effect and common reason why women don't continue with it. If you are able to bare it it usually gets better. Read more...

I was on the Depo-Provera shot for about 4 years. I discontinued about a year ago. I recently got my period. Now I have heavy bleeding, severe cramps and vomiting. Is this normal?

Time will tell . After stopping depo-provera it can take a while for periods to get back to normal. Over the next few menstrual cycles you will get a feel for what they are going to be like. If they continue to be heavy then see your doctor to discuss your options. Read more...
Maybe. If this is your first period since stopping depo then it could be normal. There can be a lot of lining of the uterus to shed. And if the cramping is bad you can get nausea and vomiting. However if you've had periods recently that aren't this bad then there's a chance you have an infection. Then you want to see a doctor. Read more...